Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum to ``The monic integer transfinite diameter''

Authors: K. G. Hare and C. J. Smyth
Journal: Math. Comp. 77 (2008), 1869-1869
MSC (2000): Primary 11C08; Secondary 30C10
Published electronically: October 29, 2007
Original Article: Math. Comp. 75 (2006), 1997-2019
MathSciNet review: 2398800
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11C08, 30C10

Retrieve articles in all journals with MSC (2000): 11C08, 30C10

Additional Information

K. G. Hare
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1

C. J. Smyth
Affiliation: School of Mathematics, University of Edinburgh, James Clerk Maxwell Building, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, United Kingdom

Keywords: Chebyshev polynomials, monic integer transfinite diameter
Received by editor(s): May 29, 2007
Published electronically: October 29, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.